Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 26 found articles
 
 
  A Closed Formula for the Riemann Normal Coordinate Expansion
 
 
Title: A Closed Formula for the Riemann Normal Coordinate Expansion
Author: Muller, Uwe
Schubert, Christian
van de Ven, Anton E. M.
Appeared in: General relativity and gravitation
Paging: Volume 31 (1999) nr. 11 pages 1759-1768
Year: 1999
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands